MathSciNet Relay Station
MathSciNet bibliographic data
MR1666805 (2000a:11066) 11F46 (11F30 11F50)
Böcherer, S.; Bruinier, J. H.; Kohnen, W. Non-vanishing of scalar products of Fourier-Jacobi coefficients of Siegel cusp forms. Math. Ann. 313 (1999), no. 1, 1–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement